American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jinkui Wan and Weiqiang Wang. Frobenius map for the centers of Hecke algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Dan Ciubotaru and Allen Moy. Dirac cohomology of one-$W$-type representations. Proc. Amer. Math. Soc. 143 (2015) 1001-1013.
Abstract, references, and article information   
View Article: PDF

[4] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[5] Cédric Bonnafé and Meinolf Geck. Conjugacy classes of involutions and Kazhdan--Lusztig cells. Represent. Theory 18 (2014) 155-182.
Abstract, references, and article information   
View Article: PDF

[6] Sinéad Lyle and Andrew Mathas. Cyclotomic Carter-Payne homomorphisms. Represent. Theory 18 (2014) 117-154.
Abstract, references, and article information   
View Article: PDF

[7] Eric Marberg. Positivity conjectures for Kazhdan-Lusztig theory on twisted involutions: the universal case. Represent. Theory 18 (2014) 88-116.
Abstract, references, and article information   
View Article: PDF

[8] Geordie Williamson. On an analogue of the James conjecture. Represent. Theory 18 (2014) 15-27.
Abstract, references, and article information   
View Article: PDF

[9] Hongjia Chen, Nicolas Guay and Xiaoguang Ma. Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type $BC$. Trans. Amer. Math. Soc. 366 (2014) 2517-2574.
Abstract, references, and article information   
View Article: PDF

[10] Catharina Stroppel and Joshua Sussan. Categorified Jones-Wenzl Projectors: a comparison. Contemporary Mathematics 610 (2014) 333-351.
Book volume table of contents   
View Article: PDF

[11] Banafsheh Farang-Hariri. Geometric local theta correspondence for dual reductive pairs of type II at the Iwahori level. Represent. Theory 17 (2013) 610-646.
Abstract, references, and article information   
View Article: PDF

[12] Shunsuke Tsuchioka. Graded Cartan determinants of the symmetric groups. Trans. Amer. Math. Soc. 366 (2014) 2019-2040.
Abstract, references, and article information   
View Article: PDF

[13] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information   
View Article: PDF

[14] Marc Ensenbach. Explicit computations in Hecke algebras of GL$_2$ over Dedekind domains. Proc. Amer. Math. Soc. 141 (2013) 3709-3722.
Abstract, references, and article information   
View Article: PDF

[15] Andrew Mathas and Marcos Soriano. Blocks of the truncated $q$-Schur algebras of type A. Contemporary Mathematics 602 (2013) 123-141.
Book volume table of contents   
View Article: PDF

[16] Steen Ryom-Hansen. Cell structures on the blob algebra. Represent. Theory 16 (2012) 540-567.
Abstract, references, and article information   
View Article: PDF

[17] Matthew Fayers. Irreducible Specht modules for Iwahori--Hecke algebras of type $B$. Represent. Theory 16 (2012) 108-126.
Abstract, references, and article information   
View Article: PDF

[18] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[19] Olivier Brunat and Max Neunhöffer. A new construction of the asymptotic algebra associated to the $q$-Schur algebra. Represent. Theory 16 (2012) 88-107. MR 2869019.
Abstract, references, and article information   
View Article: PDF

[20] Maarten Solleveld. On the classification of irreducible representations of affine Hecke algebras with unequal parameters. Represent. Theory 16 (2012) 1-87. MR 2869018.
Abstract, references, and article information   
View Article: PDF

[21] Toshiaki Shoji and Nanhua Xi. Iwahori's question for affine Hecke algebras. Contemporary Mathematics 565 (2012) 243-259.
Book volume table of contents   
View Article: PDF

[22] Jonathan Brundan. An orthogonal form for level two Hecke algebras with applications. Contemporary Mathematics 565 (2012) 29-53.
Book volume table of contents   
View Article: PDF

[23] Kentaro Wada. On Weyl modules of cyclotomic $q$-Schur algebras. Contemporary Mathematics 565 (2012) 261-286.
Book volume table of contents   
View Article: PDF

[24] Maria Chlouveraki, Iain Gordon and Stephen Griffeth. Cell modules and canonical basic sets for Hecke algebras from Cherednik algebras. Contemporary Mathematics 562 (2012) 77-89.
Book volume table of contents   
View Article: PDF

[25] Claire Levaillant. Invariant subspaces of the Lawrence--Krammer representation. Proc. Amer. Math. Soc. 140 (2012) 2599-2612.
Abstract, references, and article information   
View Article: PDF

[26] Jun Hu. BMW algebra, quantized coordinate algebra and type $C$ Schur–Weyl duality. Represent. Theory 15 (2011) 1-62. MR 2754334.
Abstract, references, and article information   
View Article: PDF

[27] S. I. Alhaddad and J. Matthew Douglass. Generic Hecke algebras for monomial groups. Represent. Theory 14 (2010) 688-712. MR 2738584.
Abstract, references, and article information   
View Article: PDF

[28] M. Varagnolo and E. Vasserot. Double affine Hecke algebras at roots of unity. Represent. Theory 14 (2010) 510-600. MR 2672950.
Abstract, references, and article information   
View Article: PDF

[29] Toshiaki Shoji and Kentaro Wada. Cyclotomic $q$-Schur algebras associated to the Ariki-Koike algebra. Represent. Theory 14 (2010) 379-416. MR 2644457.
Abstract, references, and article information   
View Article: PDF

[30] Nicolas Guay. Quantum algebras and symplectic reflection algebras for wreath products. Represent. Theory 14 (2010) 148-200. MR 2593918.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4